Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I have finished a round of augmentin from a 4

User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2003
Answered : 1057 Questions
Question
I have finished a round of augmentin from a 4 week bout of bronchitis and my feet and hands have been itching really bad. No rash and no raised bumps. It gets red for a while but calms down. Is this a side effect from the antibiotics?

Thanks
Mon, 12 Feb 2018 in Lung and Chest disorders
 
 
Answered by Dr. Jnikolla 19 minutes later
Brief Answer:
an alergic reaction due to antibiotic

Detailed Answer:
Hello and thank you for asking in HCM.

Yes i can understand your concern

As you explain the history yes it mmight be a side effect of antibiotics.

You can take antihistamines like desloratadine tbs twice orally for some days.

Usually it disappears with the passing of time. However for the alergy you should discuss with your doctor and he probably will advise you to see am alergologist specialist for probably further follow up.

Don't worry so much it is a light reaction.

Hope to have been helpful

Regards and feel free to ask me again

Dr.Jolanda
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor